On a time-depending Monge-Ampère type equation

Barbara Brandolini, Barbara Brandolini

Research output: Contribution to journalArticlepeer-review

1 Citation (Scopus)

Abstract

In this paper, we prove a comparison result between a solution u(x,t), x∈Ω⊂ℝ 2, t∈(0,T), of a time depending equation involving the Monge-Ampre operator in the plane and the solution of a conveniently symmetrized parabolic equation. To this aim, we prove a derivation formula for the integral of a smooth function g(x,t) over sublevel sets of u, {x∈Ω:u(x,t)
Original languageEnglish
Pages (from-to)4006-4013
Number of pages8
JournalNONLINEAR ANALYSIS
Volume75
Publication statusPublished - 2012

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On a time-depending Monge-Ampère type equation'. Together they form a unique fingerprint.

Cite this